Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Maurey, B.
Projections dans $L^1$, d'après L. Dor. Séminaire Analyse fonctionnelle (dit "Maurey-Schwartz") (1974-1975), Exp. No. 21, 9 p.
Full text djvu | pdf | Reviews Zbl 0308.46027

stable URL: http://www.numdam.org/item?id=SAF_1974-1975____A20_0

Bibliography

[1] L. Dor: On projections in L1, à paraître.  Zbl 0314.46027
[2] Séminaire Maurey-Schwartz 1973-1974.
Numdam
[3] H.P. Rosenthal: On relatively disjoint families of measures, with some applications to Banach space theory, Studia Math. 37 (1970) 13-36.
Article |  MR 270122 |  Zbl 0227.46027
[4] H.P. Rosenthal: On the subspaces of Lp (p > 2) spanned by sequences of independent random variables, Israel J. Math. 8 (1970) 273-303.  MR 271721 |  Zbl 0213.19303
Copyright Cellule MathDoc 2014 | Credit | Site Map